# SDR QXEA2020120300334

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 27,211 hours, 29,573 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAIL DURING START AT GATE, GROUND CREW REPORTS 2' FLAME BRIEFLY (APU INOPERABLE).  REMOVED FROM SERVICE.  NO PRESENT FAULTS IN CDS.  12-2,133-2,102-3,110-0054-2 AND 053-2 UNDER HISTORICAL FAULTS.  C/W VISUAL INSPECTION OF APU COMPARTMENT, REF Q400 HS NR 49-0008, NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST OF APU, IAW Q400 AMM TASK 49-00-00-710-801.  OPERATIONAL TEST GOOD, NO DEFECTS NOTED, THIS CLEARS MEL 49-00-1.  DEFERRAL PLACARDS REMOVED.  NO CDS FAULTS NOTED AFTER OPERATIONS TEST.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
